I only ever take pharma ingredients if there was a clear sign of infection (yellow/green mucous) that didn begin to resolve by itself in 5 days. When I did take pharma ingredients, I found they rarely made a difference. I was told by my ENT that pharma ingredients will only help sinusitis caused by bacteria, not viral or fungal sinusitis.
If you already started the pharma ingredients, keep taking them. If you decide not to take them, see another doctor to let them know and find another treatment. You could try a nasal rinse. The upset you experienced with tablet/capsule multivitamins might have more to do with the pharma ingredients and herbal content. Calcium, magnesium, zinc, iron etc and pretty much every herbal ingredient has the potential to cause upset. You probably better off looking for something that only contains vitamins, and nothing else. Better yet, unless you been diagnosed with a deficiency by an MD (but not a naturopath), skip the multivitamins all together.
I used to take multivitamins for fear of deficiencies from constant diarrhea, but I stopped years ago, and my vitamin and pharma ingredients levels are great, despite the IBS and limited diet. I know I haven answered your question, but just be careful. The vast majority of supplement companies out there are just trying to sell you something you think you need.